Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dark band appearing in lip, drinks black tea. Reason?

Hi,
I am a 17 year old guy. I have a dark line/band appearing in the middle of my bottom lip. I don't smoke, drink or anything. I do drink 1-2 glasses of black tea everyday. Why is this dark band appearing on my otherwise pink lips? Please help me. Please tell me how to get rid of it. It is causing me constant embarrassment as many people are asking me if I smoke. And I don't smoke. So please give me some remedies.
Thanks
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. From your symptoms I can tell you some possible causes which are hyper pigmentation and fixed drug eruption due to some drug used recently or addison's disease. I suggets you to consult dermatologist to rule out the above possible causes and if they are ruled out you must check your ACTH levels to rule out addisons disease.It is difficult to diagnose your case without examination so consult your dermatologist and follow his instructions accordingly. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor